# SDR NACA20040001

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 35,231 hours
- Engine: Pwa R2800CB3
- Engine time: 2,283 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356993
- Part serial: A540VSTS
- Condition: Cracked
- Location: Nr 6
- Part time: 2,283 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO HIGH OIL LOSS.  REPLACED NR 1 ENGINE, NR 6 CYLINDER DUE TO CRACKED HEAD.  CHECKED GOOD.
